# SDR UIEA201904013711

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,217 hours, 12,051 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 500600D
- Part serial: 1L85
- Condition: Warning Message
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS.  REMOVED AND REPLACED FUEL BOOST PUMP IAW AMM 28-22-03-404- OPS CHECK AND LEAK CHECK GOOD.
